Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MyPicture_5.jpg

Things get worse. Wow, de--pressing pic, but it captures how I feel. I go to the derm and she looks at my bumps (which at this point have spread even more and have become larger) and says, "Hmmm....interesting. I wonder what those are." Huh. Well, I wish I could have told her, but I'm not a certified dermatologist. She switched my antibiotics to minocycline (an old standby of mine. I was cleared up on mino in Jr. High) and gave me Finacea.

    From the album:

    What led me to tane

    • 27 pictures
    • 0 comments
    • 21 image comments

    Photo Information for MyPicture_5.jpg


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×